Jump to content

Photo

Minocycline For Two Weeks

antibiotics

1 reply to this topic

#1 Sankofa1

Sankofa1

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 30 September 2013 - 10:05 AM

Hey..soo recently I broke out a bit and started taking minocycline which cleared up my mild acne tremendously, but its been giving me some terrible side effects. ive been taking it for two weeks and im nervous that if I stop now my face will break out again..can someone recommend an alternative solution please



#2 Hunniebun

Hunniebun

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 4
About Me
  • Joined: 13-September 13

Posted 30 September 2013 - 01:09 PM

Could you try switching to a different anti-biotic to see if it lessens the side effects?  I am taking tetracycline, which is in the same family and have had no side effects at all. I am also using differin, which may also be helpful for you. I am 3 weeks into treatment with both and am seeing some improvments. Good luck with whatever you try!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users